Chat with us, powered by LiveChat

Major Robafen DM Syrup Guaifenesin (Compare to Robitussin DM) 1 Pint Each (2 Pack)

  • Sale
  • Regular price $14.99


Compare To Active Ingredient in Robitussin DM
Purpose Helps Support the Temporary Relief of Chest Congestion & Controls Cough
Exp Date 11/2020
Uses
  • Helps Support the Temporary relief of cough due to minor throat and bronchial irritation as may occur with a common cold
  • Helps loosen phlegm (mucus) and thin bronchial secretions to drain the bronchial tubes
Directions

Adults and children 12 years of age and over

  • Take 2 teaspoonfuls every 4 hours 

Children under 12 years of age

  • Do not use
* Do not take more than 6 doses in any 24-hour period

* This adult product is not intended for use in children under 12 years of age

Active Ingredients
  •  Dextromethorphan HBr, USP - 20 mg (Cough Suppressant)
  • Guaifenesin, USP - 200 mg (Expectorant)

Warnings

 

Keep out of reach of children

Do not use if

  • You are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression,
    psychiatric, or emotional conditions, or
    Parkinson's disease), or for 2 weeks after
    stopping the MAOI drug
  • If you do not know if your prescription drug
    contains an MAOI, ask a doctor or
    pharmacist before taking this product

Ask a Doctor before use if

  • Cough that occurs with too much phlegm (mucus)
  • Persistent or chronic cough, such as occurs
    with smoking, asthma, chronic bronchitis
    or emphysema

Stop use and ask a doctor if

  • If cough lasts more than 7 days, comes back,
    or is accompanied by fever, rash,
    or persistent headache
  • These could be signs of a serious condition

If pregnant or breast-feeding

  • Ask a healthcare professional before use

* In case of overdoseget medical help or contact a Poison Control Center immediately at (1-800-222-1222)

Inactive Ingredients

 * See Image 

Other Information

  • Each teaspoonful (10 mL) contains - Sodium 6 mg
  • Store at  68-77° F (20-25° C)
  • Do not refrigerate

Disclaimer

Content and information on Hargraves Online Healthcare is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Hargraves Online Healthcare. Actual results may vary among users.

1 2 3 4 5 6 7 8 9 10 11